# SDR AALA20021559

- Difficulty date: October 29, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN HAS .75 INCH CRACK AT STATION 1380, L13R.  EXTERNAL DOUBLER APPLIED AFTER CRACK HAD BEEN STOP DRILLED PER SRM 53-01.  (M)
